My dermatologist recommends me use Accutane as a last resort to clear acne on my face. I am afraid to go that route because I have been seizure free 1 year and 5 months. Has anyone taken Accutane. If so, what was your experience?
Interested in more discussions like this? Go to the Epilepsy & Seizures Support Group.
I understand your hesitancy taking Accutane.
Seizures are considered to be a rare side effect of Accutane.
Obviously, no one can predict if you’re going to have a seizure or not. I'd ask your pharmacist for his opinion and the doctor if you take it are you at a higher risk for a seizure since your susceptible to them.
I wouldn’t chance it myself.
I would be concerned about it possibly lowering my seizure threshold. I haven’t had a seizure since 2019.
Seizures and Accutane,
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In